# SDR CALA2024071001997

- Difficulty date: July 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 50,829 hours, 17,957 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986 L/Rbl44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0049, MAIN CABIN ST 986.3 APPROX LBL 44 TO RBL 44 FLOOR STRUCTURE HAS CORROSION AT FASTENER HOLES. MAIN CABIN STA 986.3 APPROX LBL 44 TO RBL 44 FLOOR SUPPORT STRUCTURE CORROSION REPAIRED REF ECRA 5370-01129. SEE PARTIAL WORK FOR WORK ACCOMPLISHED.
